MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN? SUPERSLIM?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN? SUPERSLIM?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262260
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle was bent.A 2.0/17/15 leveen superslim was selected for use in a radiofrequency ablation procedure in the liver.During preparation, the needle was found bent.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient status was stable following the procedure.
 
Additional Manufacturer Narrative
E1: (b)(6).
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).Investigation results: device technical analysis: upon receipt at our post market quality assurance laboratory, the rf probes with the electric cable were examined.Visual inspection revealed no damages in the needles.Device history records (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Risk review: a risk review performed for the leveen superslim confirmed that the event of needle/tines bent and bent/kinked are known events defined in the products risk management documentation.This event has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of device problem excluded.
 
Event or Problem Description

Brand Name
LEVEEN? SUPERSLIM?
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24019377
Report Number2124215-2026-01238
Device Sequence Number13059278
Product Code GEI
UDI-Device Identifier08714729441694
UDI-Public(01)08714729441694(17)280115(10)35636033
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262260
Device Catalogue NumberM001262260
Device Lot Number0035636033
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight69 KG